# SDR FDEA200710014425

- Difficulty date: October 1, 2007
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 53,453 hours, 16,870 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC19592
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ON RT WING OTBD FLAP LWR SKIN FOUND 50 LOOSE FASTENERS.  REPAIRED AREA IAW SRM 57-00-01 VOL I FIG 4 SHT 5.
